# SDR A6WA200340116

- Difficulty date: August 3, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 3,697 hours, 3,096 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: Illuminated
- Location: Engine Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED LT 14TH STAGE DUCT MESSAGE, COMPLIED WITH QRH.  MESSAGE CLEARED WITH THRUST LEVER RETARDED.  INSPECTED LEFT 14TH STAGE DUCT BLEED AIR SYSTEM IAW MM 36-12-04.  NO FAULTS FOUND.  RAN ENGINES TO POWER, NO FAULTS NOTED.  OK FOR SERVICE.
